Illinois Journal of Mathematics

Modules over unramified regular local rings

M. Auslander

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 5, Issue 4 (1961), 631-647.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631585

Mathematical Reviews number (MathSciNet)
MR0179211

Zentralblatt MATH identifier
0104.26202

Subjects
Primary: 13.40
Secondary: 13.95

Citation

Auslander, M. Modules over unramified regular local rings. Illinois J. Math. 5 (1961), no. 4, 631--647. https://projecteuclid.org/euclid.ijm/1255631585


Export citation